# SDR CA990915004

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Boot
- Part number: 3301042
- Condition: Deteriorated
- Location: Rt Wing
- Part time: 8,536 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE RIGHT HAND (NR 7) LEADING EDGE DEICE BOOT WAS FOUND TO BE DETERIORATED BEYOND SERVICE LIMITS.
